How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask cathy Your Own Question
cathy, Mental Health Professional
Category: Mental Health
Satisfied Customers: 1436
Experience:  MS., MS.Ed., 30 years clinical and administrative experience in psychiatry and mental health
Type Your Mental Health Question Here...
cathy is online now
A new question is answered every 9 seconds

hello, i wrote on here yesterday but nobody got back to me,

Customer Question

hello, i wrote on here yesterday but nobody got back to me, i hope somebody can help me know. I was on risperdal for 3 months and abilify for 6 months and now im off everything. during this time i lost the ability to get an erection and lost my libido, before i took psychiatric medications i was having sex at least 3 or maybe even 4 times per day. i used to be fit and muscley and now im skinny and fat all because of these medications. i now have like hard buttons under my nipples which i think is a result of the risperdal causing prolactin elevation. Ive been off medication now for 9 days and i havent seen an improvement in any of these things and im very worried that i may never regain my old sex drive and body i used too have. Have my dopamine neurons shrunk for good? will my prolactin levels stay sky high for the rest of my life, i would love an honest answer on the subject, thankyou
Submitted: 6 years ago.
Category: Mental Health
Expert:  cathy replied 6 years ago.

Hi trombo, I do want to reassure you that I did respost your question after agreeing with the first expert and your wanting another opinion and I dont want you to pay twice on this. Your query was reposted and seen by the other experts on the board. Since I am in complete agreement with the first expert I have nothing to add, but there is a chance that another expert will have something more to add.

I dont want you to be charged for asking the same question twice.

Happy new year to you.


Edited by cathy on 1/1/2010 at 2:20 AM EST

Related Mental Health Questions